# SDR DALA2015120707425

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS REPAIR DOUBLER ON INBD VANE, OTBD FLAP AT RT WING.  REPAIR DOUBLER INBD VANE, OTBD FLAP AT RT WING WAS REPLACED IAW A/C 0992, CARD 2000-8149-05.
